Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal quasiconformal mappings with prescribed boundary values


Author: Richard S. Hamilton
Journal: Trans. Amer. Math. Soc. 138 (1969), 399-406
MSC: Primary 30.47
DOI: https://doi.org/10.1090/S0002-9947-1969-0245787-3
MathSciNet review: 0245787
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1953/1954), 1-58. MR 0064875 (16:348d)
  • [2] -, Lectures on quasiconformal mappings, Van Nostrand, New York, 1966. MR 0200442 (34:336)
  • [3] L. Bers, On moduli of Riemann surfaces, Lecture Notes, Eidgenössische Technische Hochschule, Zürich, 1964.
  • [4] C. Earle, A reproducing formula for integrable automorphic forms, Amer. J. Math. 88 (1966), 867-870. MR 0206267 (34:6086)
  • [5] C. Earle and J. Eells, Jr., On the differential geometry of Teichmüller spaces, J. Analyse Math. 19 (1967), 35-52. MR 0220923 (36:3975)
  • [6] Z. Nehari, The Schwarzian derivative and schlict functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 0029999 (10:696e)
  • [7] K. Strebel, Zur Frage der Eindeutigkeit extremaler quasiconformer Abbildungen des Einheitskreises, Comment. Math. Helv. 36 (1962), 306-323. MR 0164032 (29:1331)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0245787-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society